Open Access Library Journal

Open Access Library Journal

ISSN Print: 2333-9705
ISSN Online: 2333-9721
www.scirp.org/journal/oalibj
E-mail: service@oalib.com
"An Informational Proof of H-Theorem"
written by Vincenzo Manca,
published by Open Access Library Journal, Vol.4 No.2, 2017
has been cited by the following article(s):
  • Google Scholar
  • CrossRef
[1] A Note on the Entropy of Computation
Enjoying Natural Computing, 2018
[2] An informational test for random finite strings
2018
[3] A Brief Philosophical Note on Information
Towards Integrative Machine Learning and Knowledge Extraction, 2017
Free SCIRP Newsletters
Copyright © 2006-2022 Scientific Research Publishing Inc. All Rights Reserved.
Top